# SDR SIMA9701883

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S5367240423451
- Condition: Corroded
- Location: Cabin
- Part time: 16,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI/CPCPI INSPECTION CARD NR ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED FLOOR BEAMS 36, 38, AND 40 WERE CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED THE THREE FLOOR BEAMS IAW SRM 51-00-00.  AIRCRAFT RETURNED TO SERVICE.  ACFT TC:  20,919.  REF:  OPER CONTROL NR 97ZZZX3184 AND 97ZZZX3185.  (X)
